MAUDE Adverse Event Report: VYAIRE MEDICAL SUPERNOVA; RESUSCITATION DEVICES

VYAIRE MEDICAL SUPERNOVA; RESUSCITATION DEVICES
Model Number SUPERNOVA NASAL PAP VENTILATION SYSTEM (MEDIUM)
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/15/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Vyaire medical was able to confirmed the reported issue, and traced that the root cause was related to the manufacturing process supplier manufacturing process.As capa, all the personnel involved were retrained on spm snl-20, and a quality notification was created, and sent to our external supplier.
 
Event or Problem Description
It was reported to vyaire medical that during clinical settings, the ssm-20 supernova nasal pap ventilation system (medium) was not inflating, and holes were detected.As a resolution, the bag was replaced, and there was no patient harm reported.

Brand Name
SUPERNOVA
Common Device Name
RESUSCITATION DEVICES
Manufacturer (Section D)
VYAIRE MEDICAL
26125 n. riverwoods blvd.
mettawa IL 60045
MDR Report Key10820278
Report Number8030673-2020-00126
Device Sequence Number4123117
Product Code OEV
UDI-Device Identifier10190752145443
UDI-Public(01)10190752145443(11)20190519(10)0004094596
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K020281
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUPERNOVA NASAL PAP VENTILATION SYSTEM (MEDIUM)
Device Catalogue NumberSSM-20
Device Lot Number0004094596
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/05/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/15/2020
Initial Report FDA Received Date11/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1